# SDR ABXA9600190

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Fs 1114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED FUSELAGE SKIN CORRODED AT FUSELAGE STATION 1114 OUTBOARD OF LONGERON 36, JUST FORWARD OF EXISTING REPAIR.  REPAIRED FUSELAGE CORRODED LOWER SKIN AT FUSELAGE STATION 1114, LONGERON 34L TO 34R IAW ABX REA-D853-13488.
